MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70M-JP-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while in use on a patient, the ht70 ventilator generated an abnormal alarm then unit shut down and the ventilation stopped. there was no patient injury.
 
Additional Manufacturer Narrative
Section a and section e: initial reporter information and patient identifier information cannot be provided due to the restriction by the japan privacy regulation.Section e: japan medtronic personnel reported event to the manufacturer on behalf of the customer.H3: medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, the ht70 ventilator generated an alarm then the unit shut down and the ventilation stopped.There was no patient injury.Log review shows evidence of loss of ventilation.The unit was not made available to medtronic for evaluation.Third-party service provider tokibo (tkb) evaluated the unit, observed that the unit generated a system error when the power was turned on.The unit shut down when the power pack battery was removed.So, tkb replaced the control board.The unit was informed to be functional after part replacement.On review of the video provided, a system error alarm was observed in the video on the display of the ventilator, indicating that there was an abrupt shutdown or issue with the ventilator.The cause of the reported event was isolated to a potential fault of the c92 capacitor on the control board.The ventilator is in the scope of the field corrective action (fca).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Update section d4.Unique identifier (udi) # section d9 updated due to part return.Section h6 evaluation codes were updated due to analysis of returned part method code (annex b) additional code added result code (annex c) additional code added.H3 device evaluation summary: updated due to analysis of returned part medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, the ht70 v entilator generated an alarm then the unit shut down and the ventilation stopped.Log review shows evidence of loss of ventilation.Third-party service provider tokibo (tkb) evaluated the unit, observed that the unit generated a system error when the power was turned on.The unit shut down when the power pack battery was removed.So, tkb replaced the control board.The unit was informed to be functional after part replacement.On review of the video provided, a system error alarm was observed in the video on the display of the ventilator, indicating that there was an abrupt shutdown or issue with the ventilator.One control board was returned to medtronic for analysis.Initial inspection of the unit found shorting of the c92 capacitor.If a failure of the c92 on the control board occurs while in use on a patient, the ventilator response would be a loss of ventilation to the patient.The cause of the reported event was isolated to a faulty c92 on the control board.The ventilator is in the scope of the field corrective action (fca).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22155118
Report Number2023050-2025-00014
Device Sequence Number7274109
Product Code CBK
UDI-Device Identifier10884521542075
UDI-Public(01)10884521542075(11)110501
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70M-JP-NA
Device Catalogue NumberHT70M-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1915-2025
Patient Sequence Number1
Patient SexUnknown